# SDR SWAA2023040510357

- Difficulty date: February 26, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,557 hours, 35,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL FLOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 33 AT FWD GALLEY AREA 2023-142729<[01] REPLACED WEB INTERCOSTAL LOC. FLOOR STRUCTURE BTW BS 344 TO BS 360 RBL 33 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02;SRM 51-40-02 DWG 141A5400 SHEET: 33 REV -SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW
